# SDR REXA2017122901305

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 26,426 hours, 24,046 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  SELECTED GEAR UP, ANTI-SKID INBOARD CAUTION, GEAR DISAGREE WARNING, 6 SEC PARK BRAKE SOV CAUTION, PERFORMED QRH, EXTENDED AND RETURN TO DEPARTURE, ALL CAUTION & WARNING EXTINGUISHED AFTER QRH PROCEDURE.   NOSE WHEEL DID NOT APPEAR OR INDICATE RETRACTION, MAINS DID INDICATE RETRACTED.  CONNECTED THE ELECTRICAL CONNECTOR ON MLG SELECTOR IAW AMM 32-32-25, OPS TEST OF EXTENSION & RETRACTION OF LANDING GEAR GOOD,  NO EICAS SYSTEMS NORMAL.
